# SDR 0401389609

- Difficulty date: August 20, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- Aircraft time: 73,636 hours, 64,791 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTICED A FUEL IMBALANCE OF 1200 LBS BETWEEN LEFT AND RIGHT MAIN WING FUEL TANKS WHILE AT CRUISE.  CREW HAD TO MANUALLY CROSSFEED THE FUEL AND ELECTED TO DIVERT TO ALTERNATE.  THE LANDING AT GRB WAS UNEVENTFUL BUT NO MENTION OF COM PROCEDURES OR IF AN EMERGENCY WAS DECLARED.  MAINTENANCE AT GRB CONFIRMED A FUEL LEAK FROM THE RIGHT WING AND LATER MSP SEALED A FUEL LEAK AT THE RIGHT INBOARD FLAP HINGE.  ALSO DISCOVERED, WAS AN ERRONEOUS READING FROM THE RIGHT WING FUEL QUANTITY INDICATOR WHICH WAS ALSO REPLACED LATER AT MSP.  THE AIRCRAFT RETURNED TO SERVICE.
